MathSciNet Relay Station
MathSciNet bibliographic data
MR334169 (48 #12488) 54H05
Christensen, Jens Peter Reus Necessary and sufficient conditons for the measurability of certain sets of closed subsets. Math. Ann. 200 (1973), 189–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement